# SDR 95ZZZX7036

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 560
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Defective
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD BEEN TO NUMEROUS SHOPS WITH WEAK OR NO BRAKES (THE BRAKES WOULD NOT HOLD THE AIRCRAFT STILL WITH MORE THAN 1700 RPM).  MAINTENANCE MANUAL SAYS THAT ALL THICK PADS MAY BE NEEDED OR IT MAY NEED THIN PADS ON ANVIL SIDE AND THICK PADS ON PISTON SIDE.  THIS ONE NEEDED ALL THICK PADS.  SUBMITTER STATED COMPOUNDING THIS PROBLEM IS A LACK OF INFORMATION IN THE PARTS MANUAL AND BOGUS PARTS.
